I have been on Lexapro for tears but missed 7 doses due to shortage of funds. I have been taking it again for 8 days. When will I feel at ease?
Denise; we are all different but if you have been on it for years you should start to feel the benefits again anytime or up to another week. chuck1957 Please if you run into this problem again you do have a few choices call the doctors office and see if the doctor has a week's worth of samples to get you by. or call the pharmacy you get your medication and ask for the pharmacist in charge and ask if you bring in your bottle can they give you a week's worth and fill the rest and you will pay for all of them when you pick them up. it is not good to go on and off your medication. CHUCK1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2013 • 4 answers
Posted 26 Dec 2015 • 1 answer
Posted 17 Oct 2016 • 5 answers
Posted 18 Jun 2017 • 1 answer
Posted 29 Jul 2018 • 2 answers